Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Computing in the Jacobian of a hyperelliptic curve

Author: David G. Cantor
Journal: Math. Comp. 48 (1987), 95-101
MSC: Primary 11Y16; Secondary 11G20, 14H25, 14H40
MathSciNet review: 866101
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present algorithms, suitable for computer use, for computation in the Jacobian of a hyperelliptic curve. We present a reduction algorithm which is asymptotically faster than that of Gauss when the genus g is very large.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y16, 11G20, 14H25, 14H40

Retrieve articles in all journals with MSC: 11Y16, 11G20, 14H25, 14H40

Additional Information

PII: S 0025-5718(1987)0866101-0
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia